Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 147950, 20 pages
http://dx.doi.org/10.1155/2012/147950
Research Article

Theoretical and Empirical Analyses of an Improved Harmony Search Algorithm Based on Differential Mutation Operator

1Department of Applied Mathematics, Xidian University, Xi’an 710071, China
2School of Mathematics and Computer Science, Shaanxi University of Technology, Hanzhong 723001, China
3School of Science, Xi’an University of Posts and Telecommunications, Xi’an 710121, China
4School of Science, Guilin University of Technology, Guilin 541004, China

Received 13 February 2012; Revised 24 April 2012; Accepted 18 May 2012

Academic Editor: Yuri Sotskov

Copyright © 2012 Longquan Yong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Longquan Yong, Sanyang Liu, Jianke Zhang, and Quanxi Feng, “Theoretical and Empirical Analyses of an Improved Harmony Search Algorithm Based on Differential Mutation Operator,” Journal of Applied Mathematics, vol. 2012, Article ID 147950, 20 pages, 2012. doi:10.1155/2012/147950